# SDR DALA2025012900690

- Difficulty date: January 27, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 78,134 hours, 30,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 FUSELAGE FRAME CARGO LINER SUPPORT CHANNEL IS CREASED AND BENT IN THE ALC RIGHT SIDE AT STA.1560 S-26R. CORRECTIVE ACTION: REPAIRED FUSELAGE FRAME CARGO LINER SUPPORT P/N 453456N1801-324 IAW ER/A 623599-14 PRI REV 0 B757-200 SRM 51-40-02 PAR 7. (0782719)
